U.S. doctors online nowAsk doctors free
Bridgewater, NJ
A 57-year-old female asked:

what is the long term implication of a resting heart rate in the upper 90 s?

1 doctor answer1 doctor weighed in
Dr. Rick Koch
Dr. Rick Koch answered
Cardiology 22 years experience
Variable: May be none but in some cases heart can enlarge. Question is etiology of high resting heart rate? Anemia, thyroid, etc. Please discuss with your physician.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Similar questions

A 45-year-old member asked:

Why is my resting heart rate faster in the morning?

1 doctor answer1 doctor weighed in
Dr. Mark Weston
Orthopedic Spine Surgery 31 years experience
Normal variation: Relative dehydration.
A 45-year-old member asked:

Why has my average resting heart rate increased so much at 60? Used to be 48.

1 doctor answer1 doctor weighed in
Dr. Mark Weston
Orthopedic Spine Surgery 31 years experience
Deconditioning: Many variable resting heart rate usually reflects level of fitness.
A 37-year-old member asked:

How to slow your resting heart rate down?

1 doctor answer2 doctors weighed in
Dr. Mark Weston
Orthopedic Spine Surgery 31 years experience
Aerobic fitness: Swimming most efficient way cross country skiing l.
United Kingdom
A 21-year-old male asked:

I think I have pots, when i stand how much should my heart rate go up and how long until it goes down again? Resting is usually 60-70 then stand90-100

2 doctor answers3 doctors weighed in
Dr. Tonga Nfor
Cardiology 16 years experience
It may or may not: Further assessment is needed to confirm that diagnosis. That increase in heart rate can be caused by anxiety, pots, dehydration, etc.
A 45-year-old member asked:

Resting heart rate 48bpm with concor pill, should I be concerned?

1 doctor answer2 doctors weighed in
Dr. Stanley Berger
Cardiology 33 years experience
Symptoms?: As you are taking a beta blocker (concor), your doctor typically may be attempting to achieve a slightly lower heart rate than normal (often in the 50's). An occasional heart rate in the 40's with no symptoms is usually OK. If your heart rate is mostly in the 40's and especially if you feel fatigue, dizziness, etc. your may need a reduction in your dose. Talk with your doctor about this!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 19, 2013

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.